# SDR ASOA20121025084

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 29,677 hours, 23,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, AFT ASILE EMERGENCY LIGHTS WOULD NOT ILLUMINATE. MX REPLACED THE  BATTERY POWER SUPPLY CHARGER. OPS CHECKED GOOD.
